×

zbMATH — the first resource for mathematics

An adaptation of the decomposition method for asymptotic solutions. (English) Zbl 0653.65057
Author’s summary: An adaptation of the decomposition method allows asymptotic solutions for differential and partial differential equations.
Reviewer: C.L.Koul

MSC:
65L10 Numerical solution of boundary value problems involving ordinary differential equations
65N22 Numerical solution of discretized equations for boundary value problems involving PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adomian, G., Nonlinear stochastic operator equations, (1986), Academic Press New York · Zbl 0614.35013
[2] Bellomo, N.; Cafaro, E.; Rizzi, G., On the mathematical modeling of physical systems by ordinary differential stochastic equations, Math. & comput. in simulation, 26, 361-367, (1984) · Zbl 0547.60060
[3] Bellomo, N.; Monaco, R., A comparison between Adomian’s decomposition methods and perturbation techniques, J. math. anal. appl, 110, 2, 495-502, (1985) · Zbl 0575.60064
[4] Bonzani, I., Analysis of stochastic van der Pol oscillators using the decomposition method, () · Zbl 1185.93124
[5] Rach, R., A convenient computational form for the Adomian polynomials, J. math. anal. appl., 102, 2, 415-419, (1984) · Zbl 0552.60061
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.